# SDR CA131120007

- Difficulty date: November 11, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,491 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Gear
- Condition: Worn
- Location: Starter
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING 50/100 HR INSPECTION OF THE ACFT, THE STARTER BENDIX GEAR WAS FOUND TO BE WORN.  STARTER REPLACED.
